ApoHealth Ibuprofen Plus Paracetamol Tab X 24

SKU:
10005232
See other products by: ApoHealth
  • bvseo_sdk, p_sdk, 3.2.1
  • CLOUD, getAggregateRating, 8.39ms
  • REVIEWS, PRODUCT
  • bvseo-msg: HTTP status code of 404 was returned;
Our Price $8.95
Availability: In stock
Important notice: To enable purchase of this product please read the conditions below and check the box
Pharmacist Only Medicine - ONLY ORDERS SHIPPED WITHIN AUSTRALIA WILL BE ACCEPTED

After you purchase this medicine you may be required to answer a short questionnaire depending on if you have previously ordered this product from us or if we require an update of your details.

Please check your email as one of our pharmacists may contact you within 24-48 hours of placing your order.

If we have emailed you and do not receive a response within 7 days this product will be refunded from your order and the balance of your order will be sent.

Please call us on 1300 074 276 if you have any questions.

ASK YOUR PHARMACIST ABOUT THIS PRODUCT. INCORRECT USE COULD BE HARMFUL.
Important notice: To enable purchase of this product please read the conditions below and check the box
Pharmacist Only Medicine - ONLY ORDERS SHIPPED WITHIN AUSTRALIA WILL BE ACCEPTED

After you purchase this medicine you may be required to answer a short questionnaire depending on if you have previously ordered this product from us or if we require an update of your details.

Please check your email as one of our pharmacists may contact you within 24-48 hours of placing your order.

If we have emailed you and do not receive a response within 7 days this product will be refunded from your order and the balance of your order will be sent.

Please call us on 1300 074 276 if you have any questions.

ASK YOUR PHARMACIST ABOUT THIS PRODUCT. INCORRECT USE COULD BE HARMFUL.
Accepted payment methods

ApoHealth Ibuprofen Plus Paracetamol Tab X 24

ApoHealth Ibuprofen Plus Paracetamol helps temporarily relieve acute pain and inflammation associated with back pain, dental pain, muscular pain, headache, period pain, migraine headache, cold and flu symptoms, tension headache, sore throat, tennis elbow, rheumatic pain and non-serious arthritic pain. It also helps reduce fever.

You can buy ApoHealth Ibuprofen Plus Paracetamol Tab X 24 online in Australia from Pharmacy Online

  • Adults and children 12 years of age and over: Take 1 tablet 3 times a day when necessary (every 8 hours).
  • Keep to the recommended dose. Do not take for more than 3 days at a time (2 days for adolescents aged 12 to 17 years), except with your doctor's advice.
  • Children under 12 years of age: Do not use this medicine.
  • Store in a cool dry place

Ibuprofen 200 mg, Paracatamol 500 mg

This is a Pharmacist Only Medicine and requires pharmacist advice before use. Your pharmacist will advise if this preparation is suitable for you. Use only as directed.

Always read the label. Follow the directions for use. If symptoms persist, talk to your health professional. Keep out of reach of children.

Do not use if:

  • If you have a stomach ulcer or other stomach disorders, or if you have had these conditions or gastric bleeding in the past, or if you have impaired kidney or liver function or heart failure
  • With other products containing paracetamol, ibuprofen, aspirin, other anti-inflammatory medicines or with medicines that you are taking regularly unless advised by your doctor or pharmacist
  • If you are allergic to paracetamol, ibuprofen, aspirin, other anti-inflammatory medicines, or other medicines for pain relief.
  • If you have an allergic reaction, stop taking and see your doctor immediately
  • If you are pregnant
  • If the blister foil is broken on first opening.
  • If you have asthma
  • Seek medical advice before use if:
  • You have diabetes
  • You are taking medication regularly or are 65 years of age or over.
  • Do not exceed the recommended dose. Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage.
  • bvseo_sdk, p_sdk, 3.2.1
  • CLOUD, getReviews, 6.83ms
  • REVIEWS, PRODUCT
  • bvseo-msg: HTTP status code of 404 was returned; HTTP status code of 404 was returned;